# SDR AU000452

- Difficulty date: May 26, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR WHEEL WELL TORQUE BOX VERTICAL WEB CRACKED ANDFRAME DISTORTED.
